# SDR ASMF200710006

- Difficulty date: October 22, 2007
- Submitted: October 27, 2007
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 16,651 hours, 10,798 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Warning Message
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, THE RT ELEVATOR PITOT LIGHT TURNED ON. MAINTENANCE PERSONNEL REPLACED THE PITOT PROBE RT ELEVATOR IAW MM 27-31-94 AND TESTED CORRECT IAW MM 27-31-17 AND FIM PROCEDURE 30-31 TASKS 808-809.
